American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] D. S. Lubinsky. On sharp constants in Marcinkiewicz-Zygmund and Plancherel-Polya inequalities. Proc. Amer. Math. Soc. 142 (2014) 3575-3584.
Abstract, references, and article information   
View Article: PDF

[2] Alexandre Eremenko. A Markov-type inequality for arbitrary plane continua. Proc. Amer. Math. Soc. 135 (2007) 1505-1510. MR 2276660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter Borwein, Michael J. Mossinghoff and Jeffrey D. Vaaler. Generalizations of Gonçalves' inequality. Proc. Amer. Math. Soc. 135 (2007) 253-261. MR 2280202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. P. Dryanov, M. A. Qazi and Q. I. Rahman. Certain extremal problems for polynomials. Proc. Amer. Math. Soc. 131 (2003) 2741-2751. MR 1974331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Borwein and Richard Lockhart. The expected $L_{p}$ norm of random polynomials. Proc. Amer. Math. Soc. 129 (2001) 1463-1472. MR 1814174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Hsu-Tung Ku, Mei-Chin Ku and Xin-Min Zhang. Generalized power means and interpolating inequalities. Proc. Amer. Math. Soc. 127 (1999) 145-154. MR 1600105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Xin-Min Zhang. Schur-convex functions and isoperimetric inequalities. Proc. Amer. Math. Soc. 126 (1998) 461-470. MR 1423343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Borwein. The arc length of the lemniscate $\{\vert p(z)\vert =1\}$ . Proc. Amer. Math. Soc. 123 (1995) 797-799. MR 1223265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. K. Varma. Some inequalities of algebraic polynomials . Proc. Amer. Math. Soc. 123 (1995) 2041-2048. MR 1231305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Valerio De Angelis. On the inequality $\vert p(z)\vert \leq p(\vert z\vert )$ for polynomials . Proc. Amer. Math. Soc. 123 (1995) 2999-3007. MR 1264805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. S. Lubinsky. A weighted polynomial inequality . Proc. Amer. Math. Soc. 92 (1984) 263-267. MR 754716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Abdul Aziz. Inequalities for the derivative of a polynomial . Proc. Amer. Math. Soc. 89 (1983) 259-266. MR 712634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lawrence A. Harris. An inequality for trigonometric polynomials . Proc. Amer. Math. Soc. 84 (1982) 155-156. MR 633298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. K. Varma. Derivatives of polynomials with positive coefficients . Proc. Amer. Math. Soc. 83 (1981) 107-112. MR 619993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Attila Máté. Inequalities for derivatives of polynomials with restricted zeros . Proc. Amer. Math. Soc. 82 (1981) 221-225. MR 609655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Abdul Aziz and Q. G. Mohammad. Growth of polynomials with zeros outside a circle . Proc. Amer. Math. Soc. 81 (1981) 549-553. MR 601727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. K. Varma. Some inequalities of algebraic polynomials having real zeros . Proc. Amer. Math. Soc. 75 (1979) 243-250. MR 532144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Q. I. Rahman and G. Schmeisser. An extremal problem for polynomials with a prescribed zero. II . Proc. Amer. Math. Soc. 73 (1979) 375-378. MR 518524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia